MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HYDROSOFT-3D-AV; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 7110-0254
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Stroke/CVA (1770); Paraplegia (2448)
Date of Event 03/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: hydrosoft coil migrated after successful balloon assisted coiling intervention from the same left a1 aneurysm.The a2 did not have flow for several minutes and the total time until full flow was restored was a total of 1 hour; this resulted in a stroke.Dr.Did not perform stent assisted coiling because the correct length device was not on their shelf and he did not want to cover the anterior choridal.Dr.Tried to retrieve the coil with a thrombus retrieval device (2 passes) and small microsnare along with aspiration.The decision was made to utilize a stent 2.5x23 (172020) to keep the coil alongside a1 segment vessel wall and restore flow.A1 experienced vessel spasm, but no evidence of any damage confirmed with in suite cta.The patient after waking up could not move his right leg or arm and was aphasic.Symptoms started to improve.Patient is currently talking and able to move his right hand, the right leg is still not moving.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted and therefore not available for return and investigation by the manufacturer.However, medical imaging was provided and will be reviewed.The investigation is ongoing and upon completion of the investigation, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported: hydrosoft coil migrated after successful balloon assisted coiling intervention from the same left a1 aneurysm.The a2 did not have flow for several minutes and the total time until full flow was restored was a total of 1 hour; this resulted in a stroke.Dr.Did not perform stent assisted coiling because the correct length device was not on their shelf and he did not want to cover the anterior choridal.Dr.Tried to retrieve the coil with a thrombus retrieval device (2 passes) and small microsnare along with aspiration.The decision was made to utilize a stent 2.5x23 to keep the coil alongside a1 segment vessel wall and restore flow.A1 experienced vessel spasm, but no evidence of any damage confirmed with in suite cta.The patient after waking up could not move his right leg or arm and was aphasic.Symptoms started to improve.Patient is currently talking and able to move his right hand, the right leg is still not moving.
 
Additional Manufacturer Narrative
Twenty radiographic images and one video were provided for review.They are not labeled as to date or time.These images show the coil mass migrating distally from the a1 origin to the first a2 bifurcation point, as described in the reported event.However, without the return and physical evaluation of the device, the investigation cannot further examine if a condition existed that would have contributed to the reported event.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21748453
Report Number2032493-2025-90035
Device Sequence Number15825595
Product Code KRD
UDI-Device Identifier00816777025425
UDI-Public(01)00816777025425(11)230116(17)271231(10)0000310494
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0254
Device Lot Number0000310494
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age50 YR
Patient SexMale